# SDR USAA050044

- Difficulty date: January 10, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 39,025 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN OUT OF LIMITS 2 INCHES BY 1.6250 INCH BY .018 INCH, RT SIDE, STATION 420 STRINGER 14R.  REMOVED DAMAGE, INSTALLED DOUBLER REPAIR PER SRM 53-00-01 FIG 231.  (M)
